# SDR SWAA2023091890633

- Difficulty date: August 18, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWER SIDEWALL BATTERY PACK BTW STA 727C AND 727D LT SIDE AT PASSENGER CABIN 2023-506903<[01] REMOVED AND REPLACE BATTERY PACK STA 727C AND 727D LT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805. TEST IS OK;[02] CORRECTED STEP 1 REMOVED AND REPLACED BATTERY PACK STA 727C AND 727D LT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805. TEST IS OK;[03] REMOVED AND REPLACED BATTERY PACK STA 727C AND 727D LT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805. TEST IS OK
